| Model Number |
Ø10X 30MM BC IF SCRW, VENTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the screw broke during insertion.All fragments were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-4030c-10/ batch 15222229, was received for investigation.Upon visual evaluation, the tip of the screw is broken off.The broken fragments weren't returned for assessment.Functional testing found that the driver still fits into the device.The method used to prepare the bone and the bone quality encountered during the procedure was not provided.The most likely cause can be attributed to misuse due to improper bone preparation; misaligned insertion, or prying/leveraging the screw during insertion.